International Journal of                                                 Information & Systems Sciences

 
 ISSN 1708-296X
 
"For the things of this world cannot be made known without a knowledge of mathematics" -----Roger Bacon
 
Contents
 

 

 Volume 1  Number 1-4 (2005)

Volume 2  Number 1-4 (2006)

Volume 3  Number 1-4 (2007)

Volume 4  Number 1-4 (2008)

Volume 5  Number 1-4 (2009)

Volume 6  Number 1-4 (2010)

Volume 7  Number 1-4 (2011)

 

 

We welcome submission of your most recent and important research results to be included in the first several issues. Please send your manuscripts (ps or pdf ) by email to

ijiss@math.ualberta.ca     OR     ylin@math.ualberta.ca

or  (hardcopy)  to

IJISS / Dr. Yanping Lin
Department of Mathematical & Statistical Sciences
University of  Alberta CAB 632 
Edmonton, Alberta, Canada   T6G 2G1   

or any Associate Editors. Your manuscripts will be reviewed promptly and thoroughly. We promise that the publication will be timely upon the acceptance  and the  journal will make every efforts to ensure that your results will reach as many readers as possible. This journal is a quarterly publication.

 

-----------------------------------------------------------

The forthcoming papers in 2010

Volume 7  (2011)                                       

Volume  7,  Number  4 (2011)  --- Contents

Y. Emvudu, B. Mewoli, J. J. Tewa and J. P. Kouenkam, Epidemiological model                           for the spread of anti-tuberculosis resistance...............................................................279              

D. LJ. Debeljkovic, I. M. Buzurovic and G. V. Simeunovic, Stability of linear                              discrete descriptor systems in the sense of Lyapunov...................................................303              

H. Hu, Q. Zhang and D. Zhao, Optimal guaranteed cost control for neutral interconnected                systems with a class of controller gain perturbations........................................... 323              

Y. Li, Q. Zhang and Z. Qiu, Stability of networked control systems with time-varying                        sampling periods and partially known transition probabilities.. ..................................340  

J. Zhou and B. Men, An Partial state observer design for a class of nonlinear                                    descriptor systems ....................................................................................................357                

B. Zhu, Q. Zhang, D. Zhang and Y. Gu, Robust dissipative control for takagi-sugeno                       fuzzy descriptor system..............................................................................................370            

 

 

                    ==  Institute for Scientific Computing and Information and Northeastern University at Qinhuangdao 2005 ==